Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Differential equations of the matrix elements of the degenerate series


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 73 (1967), 899-903
MathSciNet review: 0218490
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. François Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97–205 (French). MR 0084713 (18,907i)
  • 2. R. Hermann, Geometric aspects of potential theory in symmetric spaces, Ann. of Math., Part I in 148 (1962), 349-366; Part II in 151 (1963), 143-149; Part III in 152 (1964), 384-394.[Note]
  • 3. Robert Hermann, Lie groups for physicists, W. A. Benjamin, Inc., New York-Amsterdam, 1966. MR 0213463 (35 #4327)
  • 4. Bertram Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327–404. MR 0158024 (28 #1252)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11834-2
PII: S 0002-9904(1967)11834-2